2017
Том 69
№ 9

All Issues

Volume 23, № 3, 1971

Article (Ukrainian)

The generalized degree symmetric moment problem

Berezansky Yu. M., Shifrin S. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 3. - pp. 291–306

Article (Ukrainian)

On the rate of convergence of some projection methods for linear operator equations

Luchka A. Y.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 3. - pp. 307–317

Article (Ukrainian)

A veraging in stochastic systems

Kolomiyets V. G., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 3. - pp. 318–345

Article (Ukrainian)

On the absolute summability of Fourier multiple series

Ponomarenko Yu. A., Timan M. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 3. - pp. 346–361

Article (Ukrainian)

Using an asymptotic method in the critical case of a double zero root

Valeyev K. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 3. - pp. 364–367

Article (Ukrainian)

Application of a quadrature-iteration method to finding the characteristic numbers and proper functions of an integral operator

Golovach G. P., Kalayda A. F.

Ukr. Mat. Zh. - 1971. - 23, № 3. - pp. 367–372

Article (Ukrainian)

On the approximate construction of a function mapping a triply-connected disk domain onto a domain with cuts

Goncharenko S. V., Poryadennaya V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 3. - pp. 372–377

Article (Ukrainian)

The existence of solutions to nonlinear boundary value problems for inclined surfaces of revolution

Gordinsky L. D.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 3. - pp. 377–381

Article (Ukrainian)

On a class of orthogonal polynomials in several variables

Demenin A. N.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 3. - pp. 381–387

Article (Ukrainian)

On a property of kernel functions of the Schwarz formula for a finitely connected circular domain

Dunduchenko L. Ye.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 3. - pp. 387–391

Article (Ukrainian)

The (C)-property of cesàro methods of summing double series

Kalatalova M. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 3. - pp. 391–399

Article (Ukrainian)

Jacobi series

Kiselev P. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 3. - pp. 399–405

Article (Ukrainian)

Sufficient conditions of stability of systems with steadily acting perturbations

Kozubovskaya I. G., Martynyuk A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 3. - pp. 405–410

Article (Ukrainian)

Reduction of nonlinear integro-differential equations in Banach space to special form

Melikidze T. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 3. - pp. 410–415

Article (Ukrainian)

Application of the method of collocation to solve boundary value problems

Ronto M. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 3. - pp. 415–421

Article (Ukrainian)

Estimate of the solution of the first boundary-value problem for quasilinear systems of differential equations of parabolic type

Savchenko L. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1971. - 23, № 3. - pp. 421–428